| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 21-24


K. Allali, M. Belhaq
      Effect of amplitude modulation of gravitational vibration on convective instability of reaction fronts in porous media
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1007-1022
      https://doi.org/10.12988/ams.2013.13092

C. Vijayalakshmi, K. Sivaselvan
      Stochastic routing mechanism on multiclass switching network using game theory
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1023-1032
      https://doi.org/10.12988/ams.2013.13093

A. S. Gudadhe, A. V. Joshi
      Operation transform formulae for the generalized half canonical sine transform
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1033-1041
      https://doi.org/10.12988/ams.2013.13094

R. Zakaria, A. F. Wahab, R. U. Gobithaasan
      Perfectly normal type-2 fuzzy interpolation B-spline curve
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1043-1055
      https://doi.org/10.12988/ams.2013.13095

S. Padma, G. Hariharan, K. Kannan, R. Srikanth
      Homotopy analysis method to water quality model in a uniform channel
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1057-1066
      https://doi.org/10.12988/ams.2013.13096

T. Widiharih, S. Haryatmi, Gunardi
      D-optimal designs for weighted exponential and generalized exponential models
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1067-1079
      https://doi.org/10.12988/ams.2013.13097

Ahmad R. M. Al Sayed, Siok Kun Sek
      Environmental Kuznets curve: evidences from developed and developing economies
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1081-1092
      https://doi.org/10.12988/ams.2013.13098

S. Aryuyuen, W. Bodhisuwan
      The negative binomial-generalized exponential (NB-GE) distribution
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1093-1105
      https://doi.org/10.12988/ams.2013.13099

Wan Muhamad Amir W. Ahmad, Mohamad Arif Awang Nawi, Nor Azlida Aleng
      Relative efficiency analysis industry of life and general insurance in Malaysia using stochastic frontier analysis (SFA)
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1107-1118
      https://doi.org/10.12988/ams.2013.13100

M. Gadella, L. P. Lara
      A numerical method for solving ODE by rational approximation
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1119-1130
      https://doi.org/10.12988/ams.2013.13101

L. Ryashko
      Stochastic sensitivity and noise-induced bifurcations of limit cycles
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1131-1134
      https://doi.org/10.12988/ams.2013.13102

S. Maheswari, C. Vijayalakshmi
      Maximum wind power penetration using LR technique
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1135-1141
      https://doi.org/10.12988/ams.2013.13103

V. M. Silva-Garcia, R. Flores-Carapia, C. Renteria-Marquez
      Triple-DES block of 96 Bits: An application to colour image encryption
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1143-1155
      https://doi.org/10.12988/ams.2013.13104

M. Esghir
      Birecursive interpolation algorithm: a formalism for solving systems of linear equations
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1157-1169
      https://doi.org/10.12988/ams.2013.13105

M. Esghir, Y. Louartassi, N. Elalami
      New algorithm for computing transfer function from state equation
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1171-1182
      https://doi.org/10.12988/ams.2013.13106

A. Gorbenko, V. Popov
      A genetic algorithm with expansion and exploration operators for the maximum satisfiability problem
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1183-1190
      https://doi.org/10.12988/ams.2013.13107

A. Gorbenko, V. Popov
      The minimum test collection problem
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1191-1193
      https://doi.org/10.12988/ams.2013.13108

V. Popov
      On reoptimization of the shortest common superstring problem
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1195-1197
      https://doi.org/10.12988/ams.2013.13109

A. Gorbenko, V. Popov
      The identity checking problem for semigroups
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1199-1203
      https://doi.org/10.12988/ams.2013.13110

A. Gorbenko, V. Popov
      Visual landmarks systems for humanoid robots
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1205-1208
      https://doi.org/10.12988/ams.2013.13111

A. Gorbenko, V. Popov
      The farthest substring problem
      Appl. Math. Sci., Vol. 7, 2013, no. 21-24, 1209-1212
      https://doi.org/10.12988/ams.2013.13112


Journals | Books | Author guidelines